The Converse to a Well Known Theorem on Noetherian Rings.
Mathematische Annalen, Tome 177 (1968), pp. 278-282
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__177_161724,
author = {P.M. jr. EAKIN},
title = {The {Converse} to a {Well} {Known} {Theorem} on {Noetherian} {Rings.}},
journal = {Mathematische Annalen},
pages = {278--282},
year = {1968},
volume = {177},
zbl = {0155.07903},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__177_161724/}
}
P.M. jr. EAKIN. The Converse to a Well Known Theorem on Noetherian Rings.. Mathematische Annalen, Tome 177 (1968), pp. 278-282. http://geodesic.mathdoc.fr/item/MAN_1968__177_161724/